JournalscmhVol. 77, No. 1pp. 24–38

Logarithmic cohomology of the complement of a plane curve

  • F. J. Calderón Moreno

    Universidad de Sevilla, Spain
  • D. Mond

    University of Warwick, Coventry, UK
  • Luis Narváez Macarro

    Universidad de Sevilla, Spain
  • M. C. Calderón-Moreno

    Universidad de Sevilla, Spain
Logarithmic cohomology of the complement of a plane curve cover
Download PDF

Cite this article

F. J. Calderón Moreno, D. Mond, Luis Narváez Macarro, M. C. Calderón-Moreno, Logarithmic cohomology of the complement of a plane curve. Comment. Math. Helv. 77 (2002), no. 1, pp. 24–38

DOI 10.1007/S00014-002-8330-6